Get Panu, can you use anti-fungal ointments and soaps at the same time?

BigrozHello Doc, I have long suffered from tinea versicolor with grayish spots. Can I use over-the-counter anti-fungal ointment and Doc soap together?

Yola Chayol

Reply

Panu is caused by a fungus, as it usually takes a long treatment, even months.

A fairly effective, inexpensive and safe treatment for tinea versicolor, usually using topical medications using antifungal ointments. In general, antifungal ointments can be purchased freely by patients and are safe to use. However, if the location is large, topical treatment alone is usually not sufficient and requires a combination of systemic treatment with oral medications.

It should be seen by a doctor to confirm the diagnosis and heal as it usually takes a long time for skin patches from tinea versicolor to return to normal (darken again depending on the color of the skin).

Dr Dr I Gusti Nyoman Darmaputra, SpKK, FINSDV, FAADV,
DNI Skin Center Jalan Raya Puputan 70, Renon, Denpasar-Bali
Instagram @dniskincentre (fds / fds)


Leave a Reply

Your email address will not be published. Required fields are marked *